Transversely affine foliations of some surface bundles over S 1 of pseudo-Anosov type
Annales de l'Institut Fourier, Volume 41 (1991) no. 3, p. 755-778
We consider transversely affine foliations without compact leaves of higher genus surface bundles over the circle of pseudo-Anosov type such that the Euler classes of the tangent bundles of the foliations coincide with that of the bundle foliation. We classify such foliations of those surface bundles whose monodromies satisfy a certain condition.
Nous considérons des feuilletages transversalement affines sans feuille compacte sur des fibrés en surfaces de genre plus grand que 1 au-dessus du cercle de type pseudo-Anosov tels que les classes d’Euler des fibrés tangents des feuilletages coïncident avec celle du feuilletage par fibres. Nous classifions de tels feuilletages sur les fibrés sont les monodromies satisfont une certaine condition.
@article{AIF_1991__41_3_755_0,
     author = {Nakayama, Hiromichi},
     title = {Transversely affine foliations of some surface bundles over $S^1$ of pseudo-Anosov type},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {3},
     year = {1991},
     pages = {755-778},
     doi = {10.5802/aif.1272},
     mrnumber = {92k:57055},
     zbl = {0731.58053},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1991__41_3_755_0}
}
Nakayama, Hiromichi. Transversely affine foliations of some surface bundles over $S^1$ of pseudo-Anosov type. Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 755-778. doi : 10.5802/aif.1272. https://aif.centre-mersenne.org/item/AIF_1991__41_3_755_0/

[1] A. Fathi, F. Laudenbach and V. Poénaru, Travaux de Thurston sur les surfaces, Séminaire Orsay, Astérisque, vol. 66-67 (1979). | MR 82m:57003 | Zbl 0406.00016

[2] E. Ghys and V. Sergiescu, Stabilité et conjugaison différentiable pour certains feuilletages, Topology, 19 (1980), 179-197. | MR 81k:57022 | Zbl 0478.57017

[3] G. Hector and U. Hirsch, Introduction to the geometry of foliations, Part B, Friedr. Vieweg & Sohn, Braunschweig/Wiesbaden, 1983. | Zbl 0552.57001

[4] T. Inaba, Resilient leaves in transversely affine foliations, Tôhoku Math. J., (2) 41 (1989), 625-631. | MR 91a:57025 | Zbl 0674.57022

[5] T. Inaba and S. Matsumoto, Non-singular expansive flows on 3-manifolds and foliations with round prong singularities, preprint, 1989.

[6] F. Laudenbach and S. Blank, Isotopie de formes fermées en dimension trois, Invent. Math., 54 (1979), 103-177. | MR 81d:58003 | Zbl 0435.58002

[7] G. Levitt, Pantalons et feuilletages des surfaces, Topology, 21 (1982), 9-33. | MR 83f:57017 | Zbl 0473.57014

[8] G. Meigniez, Actions de groupes sur la droite et feuilletages de codimension 1, Thèse, Université Claude Bernard-Lyon I, 1988.

[9] H. Nakayama, On cutting pseudo-foliations along incompressible surfaces, preprint, 1988. | Zbl 0742.57009

[10] S.P. Novikov, Topology of foliations, Trudy Moskov Mat. Obshch., 14 (1965), 248-278, Trans. Moscow Math. Soc., 14 (1965), 268-304. | MR 34 #824 | Zbl 0247.57006

[11] R. Roussarie, Plongements dans les variétés feuilletées et classification de feuilletages sans holonomie, Publ. Math. I.H.E.S., 43 (1974), 101-141. | Numdam | MR 50 #11268 | Zbl 0356.57017

[12] B. Seke, Sur les structures transversalement affines des feuilletages de codimension un, Ann. Inst. Fourier (Grenoble), 30-4 (1980), 1-29. | Numdam | MR 82b:57023 | Zbl 0417.57011

[13] V.V. Solodov, Components of topological foliations, Math. USSR-Sbornik, 47 (1984), 329-343. | Zbl 0548.57014

[14] I. Tamura and A. Sato, On transverse foliations, Publ. Math. I.H.E.S., 54 (1981), 5-35. | Numdam | MR 83k:57022 | Zbl 0484.57016

[15] W. Thurston, A norm for the homology of 3-manifolds, Mem. A.M.S., 59, No. 339 (1986), 99-130. | MR 88h:57014 | Zbl 0585.57006

[16] W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. A.M.S., 19 (1988), 417-431. | MR 89k:57023 | Zbl 0674.57008

[17] N. Tsuchiya, Elementary transversely affine foliations, preprint, 1989.